| Catalog Number |
900014A |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was no syringe in the foley tray kit.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Initial reporter name: (b)(6) this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was confirmed ¿ manufacturing related.The product had caused the reported failure.Sample has been evaluated and observed that all components except syringe were returned and had not been used.The reported event is confirmed manufacturing related.Further investigation and actions taken were documented under capa#12921549.A potential root cause for this failure mode could be due to operator handling method, operator's negligence, inadequate guideline and malfunction tower light.The labeling and instructions for use were found to be adequate.A review of the manufacturing process indicates that the process is capable of producing of this type of defect.Therefore, further investigation was documented under capa#12921549.Correction: d,h this report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that there was no syringe in the foley tray kit.